To read the full version of this content please select one of the options below:

A NEW METHOD FOR SOLVING SYSTEMS OF ORDINARY DIFFERENTIAL EQUATIONS OF THE FIRST ORDER

Yu‐Kun FENG (NAMO Hitek GmbH, Hartedstrasse 7, D‐2100 Hamburg 90, Germany)

Abstract

A new method is derived for solving systems of ordinary differential equations of the first order. It is fully explicit, requires no matrix inversion, and shows relatively large time steps. The one‐ and two‐dimensional diffusion equations and the one‐dimensional electron transport equations of semiconductor devices are solved to demonstrate both the accuracy and the efficiency of the proposed method. This method is accurate and efficient when results are compared with analytical solutions.

Citation

FENG, Y. (1991), "A NEW METHOD FOR SOLVING SYSTEMS OF ORDINARY DIFFERENTIAL EQUATIONS OF THE FIRST ORDER", COMPEL - The international journal for computation and mathematics in electrical and electronic engineering, Vol. 10 No. 3, pp. 195-204. https://doi.org/10.1108/eb010090

Publisher

:

MCB UP Ltd

Copyright © 1991, MCB UP Limited